# SDR YENA2024022600297

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 44,610 hours, 29,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#318, JFK-BOS. 'L1 DOOR WOULD NOT DISARM ON ARRIVAL REQUIRE ALIGMENT AND  ADJUSTMENT; PERFORMED ADJUSTMENT OF GIRT BAR POSITION IAW AMM 52-11-00-820-022-A ADJUSTED THE FLOOR FITTINGS, IAW 52-11-00-820-025-A PERFORMED SATISFACTORY OPS CHECK OF L1 DOOR ARM/DISARM MECHANISM IAW AMM 52-11-40.'
